# SDR R61A201611160670

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,202 hours, 18,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006143
- Condition: Inoperative
- Location: Emergency Light
- Part time: 5,020 hours, 3,857 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE L1 EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED L1 EMERGENCY LIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
